| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
Incorrect Or Inadequate Test Results (2456)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/23/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage (kitchen).Test strip (b)(4).Note: manufacturer contacted customer on 1/31/2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
Event or Problem Description
Consumer reported complaint for erratic blood glucose results.The customer is concerned with results obtained of 284 and 144 mg/dl.The expected fasting blood glucose test result range is 100 to 130 mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored by customer according to specification in the kitchen.During the call on (b)(6) 2018, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 2/14/2019 and open vial date is approximately one month ago.The meter memory was reviewed for previous test result history: (b)(6).Caller does not believe a reading can go from 284 mg/dl to 169 mg/dl to 144 mg/dl in under four minutes.Customer called in for a replacement of meter because of erratic results obtained on meter.The test strip vial was opened less than a month ago and are being stored in the kitchen.